I have a 28 time cycle and its never irregular light. Last month I have a normal length (1st month on Yasmin after switching from Alesse). Second month I am late by 2 days, bright red cloying flow for a few hours, later at darkness there be almost nothing. Overnight highly little, second day it be still pretty light, third morning (last day) it was bedside light too. I start my pill tonight but there is still somewhat bit of bleeding and it has persist all time long. I now own really bad cramps contained by my lower stomach. My boyfriend and I had unprotected sex and he pulled out beforehand he came (I'm sure he pre-came we did it for terribly long) and I missed 2 pills about a week to a week and a partially after having sex. We have sex about a week after my ending period. My interval is never late or irregular or this wispy, i have missed pills in the past and nothing have ever happened. This is strange. HELP!
About BC and Pregnancy HELP PLEASE!?
Is this from switching pills or am I pregnant?
Why did my spell not go chance last month but this month it did..
Answers: As your body adjust to new hormones, you can gain weird period. There is also always a risk of pregnancy, but missing pills that long after you have sex shouldn't be a problem. You are probably having a sensitivity because you did miss two pills, and are still getting used to those hormones. You can take a pregnancy check just to be solid, but my guess is that you're having a criticism to switching pills. Talk to your doctor about what you're experiencing and whether it's anything to be concerned in the region of.
It's most likely due to the vary in pills. Yasmin is supposed to effect you to have shorter lighter period. Anytime you switch pills, there's going to be a bit of an adjustment period.
If you missed the pills a week after have unprotected sex, the missed pills shouldn't be much cause for concern.
If you're really concerned, continue a week and take a pregnancy oral exam.
Start your pills tonight as normal.
Well you may be pregnant. I have a light spell the first three monthes of my pregnancy. it's because you switched birth control.